Assoc.Prof.Dr. SEMRA PAMUK
FACULTY OF ARTS AND SCIENCES
PublicationsResearchMembership & Awards
E-mail :  
Url :  http://users.metu.edu.tr/pasemra/
Phone :  +90312210 2990
Fax :  +903122102972
Address :
 

Education

  Bachelor's, Middle East Technical University, Mathematics
  Master's, Middle East Technical University, Mathematics
  Doctorate, McMaster University, Mathematics

Publications (INTERNATIONAL)

Journal Papers

  A.1 Semra Pamuk, Olcay Coskun, Projective Resolutions of Globally Defined Mackey Functors in Characteristic Zero. "Archiv der Mathematik", 96, (2011), p.39-48.
  A.2 Ian Hambleton, Semra Pamuk, Ergün Yalçın, Equivariant CW-complexes and the Orbit Category. "Commentarii Mathematici Helvetici", 88, (2013), p.369-425.
  A.3 Semra Pamuk, Ergün Yalçın, Relative Cohomology and The Orbit Category. "Communications in Algebra", 42, (2014), p.3220-3243.

Publications (NATIONAL)

<< back